# SDR SWAA2023051845876

- Difficulty date: May 5, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-6 MID CABIN FLOOR PANEL 242AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C-F.   VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A176065); FABRIC (A164924);  REQUEST OK TO BOND;[02] VERIFIED ITEM 1 OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 J-M. TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR PANEL 242AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
